Alert archive / Oklahoma / Red Flag Warnings in 2008
Red Flag Warning 4, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Jan 28, 2008, 4:11 AM CST for Foard County, Hardeman County, Knox County, Texas; 9 counties in Oklahoma. It took effect at Jan 28, 2008, 12:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2008, 4:11 AM CST (10:11 UTC)
- In effect from
- Jan 28, 2008, 12:00 PM CST
- Expired
- Jan 28, 2008, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Knox County, TX
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2639 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KOUN 281011 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 411 AM CST MON JAN 28 2008 ...RED FLAG WARNING FOR VERY WARM TEMPERATURES... LOW HUMIDITY AND VERY STRONG WINDS THIS AFTERNOON AND EARLY EVENING IN FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... .A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL TRACK ACROSS THE PLAINS TODAY. THE ENTIRE REGION WILL SEE STRONG AND GUSTY WINDS. LOCALLY EXCESSIVE WIND SPEEDS ARE POSSIBLE BEHIND A DRYLINE MOVING INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS DURING THE AFTERNOON. HUMIDITY WILL FALL SHARPLY BEHIND THE DRYLINE... RESULTING IN CONDITIONS THAT COULD BE EXTREMELY FAVORABLE FOR THE RAPID SPREAD OF WILDFIRES. RECOVERY COULD BE QUITE SLOW MONDAY NIGHT...AS WESTERLY WINDS WILL MAINTAIN LOW RELATIVE HUMIDITY. OKZ004-005-009-010-014-021-033-034-036-TXZ083-084-087-281815- /O.UPG.KOUN.FW.A.0002.080128T1800Z-080129T0200Z/ /O.NEW.KOUN.FW.W.0004.080128T1800Z-080129T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER- JACKSON-HARDEMAN-FOARD-KNOX- 411 AM CST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING. STRONG SOUTHWESTERLY WINDS OF 25 TO 35 MPH WILL DEVELOP ACROSS THE AREA TODAY... WITH GUSTS OVER 45 MPH. HUMIDITY WILL DROP VERY SHARPLY WHEN A DRYLINE PUSHES THROUGH THE AREA IN THE AFTERNOON. HUMIDITIES ARE EXPECTED TO DROP INTO THE 15 TO 20 PERCENT RANGE WITH TEMPERATURES IN THE LOW TO MID 70S. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 30
2 follow-up statements
000 WWUS84 KOUN 281744 AAA RFWOUN RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1144 AM CST MON JAN 28 2008 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING OVER FAR WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... .A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL TRACK ACROSS THE PLAINS TODAY. THE ENTIRE REGION WILL SEE STRONG AND GUSTY WINDS. LOCALLY EXCESSIVE WIND SPEEDS ARE POSSIBLE BEHIND A DRY LINE MOVING INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS DURING THE MID-LATE AFTERNOON HOURS. HUMIDITY WILL FALL SHARPLY BEHIND THE DRY LINE...RESULTING IN CONDITIONS THAT COULD BE EXTREMELY FAVORABLE FOR THE RAPID SPREAD OF WILDFIRES. RECOVERY COULD BE QUITE SLOW MONDAY NIGHT...AS WESTERLY WINDS WILL MAINTAIN LOW RELATIVE HUMIDITY. OKZ004-005-009-010-014-021-033-034-036-TXZ083-084-087-290145- /O.CON.KOUN.FW.W.0004.080128T1800Z-080129T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER- JACKSON-HARDEMAN-FOARD-KNOX- 1144 AM CST MON JAN 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... SOUTHWESTERLY WINDS OF 25 TO 35 MPH WILL DEVELOP ACROSS THE AREA TODAY... WITH GUSTS OVER 45 MPH POSSIBLE ACROSS NORTHWEST OKLAHOMA. HUMIDITY WILL DROP VERY SHARPLY WHEN A DRY LINE PUSHES EAST THROUGH FAR WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON. HUMIDITIES ARE EXPECTED TO DROP INTO THE 15 TO 20 PERCENT RANGE WITH TEMPERATURES IN THE LOW TO MID 70S. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KOUN 282143 RFWOUN RED FLAG WARNING NATIONAL WEATHER SERVICE NORMAN OK 343 PM CST MON JAN 28 2008 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING OVER FAR WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... .A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL TRACK ACROSS THE PLAINS THIS AFTERNOON AND EVENING. THE ENTIRE REGION WILL SEE STRONG AND GUSTY WINDS. LOCALLY EXCESSIVE WIND SPEEDS WILL CONTINUE BEHIND A DRY LINE MOVING INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS DURING THE MID-LATE AFTERNOON HOURS. HUMIDITY HAD FALLEN BEHIND THE DRY LINE...RESULTING IN CONDITIONS THAT WILL CONTINUE TO BE EXTREMELY FAVORABLE FOR THE RAPID SPREAD OF WILDFIRES. RECOVERY COULD BE QUITE SLOW THIS EVENING... AS WESTERLY WINDS WILL MAINTAIN LOW RELATIVE HUMIDITY. TXZ083-084-087-290545- /O.NEW.KOUN.FW.A.0003.080129T1600Z-080130T0000Z/ /O.CON.KOUN.FW.W.0004.000000T0000Z-080129T0200Z/ HARDEMAN-FOARD-KNOX- 343 PM CST MON JAN 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SOUTHERLY WINDS WILL DIMINISH SOMEWHAT OVERNIGHT... AS HUMIDITIES RISE. THIS WILL PROVIDE ONLY A BRIEF BREAK FROM HARSH FIRE WEATHER CONDITIONS... AS A COLD FRONT WILL BRING STRONG NORTHERLY WINDS FOR MUCH OF THE DAY ON TUESDAY. DESPITE THE COOLER AIR BEHIND THE COLD FRONT... RELATIVE HUMIDITIES WILL FALL INTO THE 20 TO 30 PERCENT RANGE LATE IN THE MORNING AND INTO THE AFTERNOON... AND SOME LOCATIONS MAY SEE RELATIVE HUMIDITIES BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ004-005-009-010-014-021-033-034-036-290200- /O.CON.KOUN.FW.W.0004.000000T0000Z-080129T0200Z/ HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER- JACKSON- 343 PM CST MON JAN 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG SOUTHERLY WINDS AND VERY WARM AND DRY CONDITIONS WILL IMPROVE SLOWLY THIS EVENING... AND THE RED FLAG WARNING WILL EXPIRE AT 8 PM. HOWEVER... A STRONG COLD FRONT WILL PASS THROUGH THE REGION TOMORROW MORNING... BRINGING ANOTHER DAY OF STRONG WINDS... THIS TIME FROM THE NORTH. COOLER TEMPERATURES WILL HELP REDUCE THE ABILITY OF WILDFIRES TO SPREAD... BUT THE WIND SHIFT WILL POSE A SIGNIFICANT RISK FOR FIREFIGHTERS THAT MAY BE BATTLING EXISTING FIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TXZ085-086-088>090-290545- /O.NEW.KOUN.FW.A.0003.080129T1600Z-080130T0000Z/ WILBARGER-WICHITA-BAYLOR-ARCHER-CLAY- 343 PM CST MON JAN 28 2008 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A COLD FRONT WILL SWEEP RAPIDLY SOUTH ACROSS NORTH TEXAS ON TUESDAY MORNING... BRINGING STRONG NORTHERLY WINDS. VERY DRY AIR BEHIND THE FRONT MAY CAUSE RELATIVE HUMIDITIES TO FALL TO AROUND 20 PERCENT BY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CMS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jan 27, 7:47 PM CST, 8 hours 24 minutes earlier.
Area forecast discussion, Jan 27, 7:47 PM CST, 8 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CST SUN JAN 27 2008
.UPDATE...EXTENDED THE RED FLAG WARNING THROUGH THIS EVENING BASED
ON THE ONGOING FIRES AND ONLY A SLOW RECOVERY IN HUMIDITY. MORE
RAPID INCREASE OF HUMIDITY WILL TAKE PLACE LATER TONIGHT AS THE
SOUTHERLY BREEZE TAPS INTO MODIFIED GULF MOISTURE WITH DEWPOINTS
RISING INTO THE 40S EARLY MONDAY.
ALSO LOWERED OVERNIGHT MINIMUM TEMPERATURES FOR SOUTHEAST OKLAHOMA
WHERE THE DAY WAS KEPT COOLER BY EARLY MORNING FOG. THE OVERALL
COOL START TO THE EVENING IN THAT REGION WILL REDUCE THE AMOUNT OF
MIXING...DESPITE AN INCREASE IN SURFACE PRESSURE GRADIENT...AND
SHOULD ALLOW TEMPERATURES TO FALL TO THE MID AND UPPER 40S.
ELSEWHERE...A MILD AND VERY BREEZY NIGHT IS IN STORE.
STILL WAITING TO INSPECT THE EVENING MODEL SUITE...AND WILL SEE IF
ANY ADJUSTMENTS NEED BE MADE TO WIND ADVISORY OR FIRE WEATHER
WATCH FOR MONDAY.
&&
BURKE
&&
.PREV DISCUSSION... /ISSUED 311 PM CST SUN JAN 27 2008/
DISCUSSION...
FIRE WEATHER WILL BE PRIMARY CONCERN THE NEXT FEW DAYS. CRITICAL
WILDFIRE CONDITIONS WERE MET ACROSS FAR WESTERN OKLAHOMA AND NORTH
TEXAS. A POCKET OF DRY AIR ALSO COMBINED WITH THE MODERATELY
STRONG WINDS AND WARM TEMPS TO REACH RED FLAG CRITERIA OVER
CENTRAL PORTIONS OF OKLAHOMA. A FEW LARGE FIRES HAVE OCCURRED AND
LUCKILY WE DO NOT HAVE THE WINDS THAT WE ARE EXPECTING TOMORROW.
FIRE WEATHER WATCH WAS EXPANDED SLIGHTLY FOR TOMORROW TO INCLUDE
WOODS COUNTY. IF NEW DATA THIS EVENING POINTS TO A FASTER DRY LINE
PROGRESSION TOMORROW AFTERNOON...RED FLAG CONDITIONS WILL SPREAD
FARTHER EAST. ALTHOUGH THE WARM TEMPS TOMORROW WILL BE REPLACED
BY MUCH COOLER AIR MONDAY NIGHT AND TUESDAY BY A STRONG COLD FRONT...
VERY DRY AIR AND STRONG NORTHWEST WINDS BEHIND FRONT WILL STILL
KEEP WILDFIRE CONCERNS ELEVATED THROUGH THE DAY TUESDAY.
WINDS ANOTHER CONCERN TOMORROW...AND WITH ANTICIPATED MID-HIGH
CLOUD COVER...GOING TO NEED DECENT MIXING TO REACH ADVISORY
CRITERIA. WILL GO AHEAD AND ISSUE WIND ADVISORY FOR MOST OF THE
DAY TOMORROW ACROSS THE NORTHWEST ONE-THIRD OF THE STATE. IF MORE
MIXING IS EXPECTED OR REALIZED...THIS WILL LIKELY BE EXPANDED TO
THE EAST AND SOUTH. SUSTAINED WINDS 25 TO 35 AND FREQUENT GUSTS OF
40 TO 45 CURRENTLY EXPECTED IN ADVISORY.
LATEST TRENDS OF MEDIUM RANGE MODELS HAS SHIFTED THURSDAYS STORM
SYSTEM FARTHER NORTH...WITH THE GFS MOST PRONOUNCED. IF THIS WERE
TO VERIFY...SNOWS WOULD BE MAINLY CONFINED TO FAR NORTHERN
OKLAHOMA AND LOCATIONS FARTHER NORTH. NEWEST ECMWF STILL FARTHER
SOUTH SO WILL NOT MAKE SIG CHANGES TO WEDNESDAY NIGHT-THURSDAY
NIGHT FORECAST PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 50 68 41 48 / 0 10 10 10
HOBART OK 51 72 36 48 / 0 10 10 0
WICHITA FALLS TX 51 75 47 58 / 0 10 10 0
GAGE OK 51 74 29 42 / 0 10 10 10
PONCA CITY OK 50 68 37 43 / 0 10 10 10
DURANT OK 44 69 50 58 / 0 10 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR OKZ004-005-
007>010-012-013-018>020-023>030-038>041-044>046.
WIND ADVISORY FROM 8 AM TO 6 PM CST MONDAY FOR OKZ004>018-021-
022.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR OKZ004-005-009-010-014-021-033-034-036.
TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR TXZ086-089-090.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ083-084-087.
&&
20/11Hazardous weather outlook, Jan 27, 10:25 PM CST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CST SUN JAN 27 2008
OKZ004>048-050>052-TXZ083>090-281300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1025 PM CST SUN JAN 27 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
A STABLE AIRMASS OVER THE AREA WILL PREVENT THUNDERSTORM
DEVELOPMENT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY JAN 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
BREEZY SOUTH WINDS WILL HAMPER ANY ONGOING FIRE FIGHTING EFFORTS
TONIGHT. HUMIDITY WILL IMPROVE TO BETWEEN 50 AND 80 PERCENT BY EARLY
MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG LIFT MAY BE SUFFICIENT TO GENERATE ISOLATED RAIN SHOWERS ON
MONDAY...ESPECIALLY IN SOUTHEAST OKLAHOMA. THUNDERSTORMS DO NOT
APPEAR LIKELY...AS LOW LEVEL MOISTURE WILL REMAIN CAPPED...AND
INSTABILITY AT MID LEVELS WILL BE VERY MINIMAL.
A GREATER CHANCE FOR THUNDERSTORMS WILL OCCUR IN SOUTHEAST OKLAHOMA
ON THURSDAY...AS DEEPER GULF MOISTURE SURGES NORTHWARD AHEAD OF A
VIGOROUS UPPER LEVEL TROUGH. THE MAIN THREAT FROM ANY THUNDERSTORMS
WOULD LIKELY BE CLOUD TO GROUND LIGHTNING.
OTHER HAZARDOUS WEATHER...
A LARGE AND INTENSE LOW PRESSURE SYSTEM WILL MAINTAIN STRONG WINDS
AND ENHANCED RISK FOR WILDFIRES IN OKLAHOMA AND NORTH TEXAS THE NEXT
TWO DAYS.
ON MONDAY...STRONG SOUTHWEST WINDS WILL GUST 30 TO 45 MPH
THROUGHOUT THE REGION. THE STRONGEST WINDS WILL AFFECT WESTERN
OKLAHOMA...WHERE A WIND ADVISORY IS IN EFFECT. THE MAIN CONCERN FOR
WILDFIRES WILL BE TO THE WEST OF A DRYLINE THAT IS EXPECTED TO REACH
ALVA...CAMARGO AND ALTUS IN OKLAHOMA...AND CHILLICOTHE AND MUNDAY IN
TEXAS. FARTHER EAST...GULF MOISTURE WILL PROVIDE SOMEWHAT GREATER
HUMIDITY.
ON TUESDAY...TEMPERATURES WILL COOL SIGNIFICANTLY BEHIND A
FRONT...BUT THE REGION WILL CONTINUE VERY DRY AND WINDY...WITH VERY
HIGH FIRE DANGER.
FINALLY...A SECOND STORM SYSTEM WILL MOVE QUICKLY THROUGH THE AREA
ON THURSDAY. IT APPEARS LIKELY THAT RAIN WILL EITHER MIX WITH OR
CHANGE TO SNOW IN NORTHERN OKLAHOMA. A SLIGHT CHANGE IN THE TRACK OR
INTENSITY OF THE STORM COULD BRING ACCUMULATING SNOWFALL INTO
NORTHERN...AND POSSIBLY EVEN CENTRAL OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:43 PM CST | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 12 hr |
| Jan 28, 5:50 PM CST | Wind Advisory | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 21 hr |
| Jan 28, 2:23 PM CST | High Wind Warning | OUN | Ellis, Harper, Woods, Woodward | 4 hr |
Nearby
Red Flag Warnings in Oklahoma, 2008Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.